# SDR AALA202208304489

- Difficulty date: July 31, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N776XF
- Make and model: Airbus A319-112
- Aircraft serial: 2209
- Aircraft time: 57,760 hours, 28,859 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Part number: D531332820190
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FLIGHT DECK WINDSHIELD FRAMING LEFT HAND CONTINUITY FITTING CRACKED AT FR 2 AND Y0. REPLACED CONTINUITY FITTING PER SRM 51-42-11.
